MathSciNet Relay Station
MathSciNet bibliographic data
MR1058984 (92e:17027) 17B56 (58F05 58F06)
Huebschmann, Johannes Poisson cohomology and quantization. J. Reine Angew. Math. 408 (1990), 57–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement